Skip to Main Content
Skip Nav Destination
GEOREF RECORD

Separation planes in magnetite

Joseph Wilson Greig, Herbert Eugene Merwin and Eugen Posnjak
Separation planes in magnetite
American Mineralogist (August 1936) 21 (8): 504-510

Index Terms/Descriptors

ISSN: 0003-004X
EISSN: 1945-3027
Coden: AMMIAY
Serial Title: American Mineralogist
Serial Volume: 21
Serial Issue: 8
Title: Separation planes in magnetite
Pages: 504-510
Published: 193608
Text Language: English
Publisher: Mineralogical Society of America, Washington, DC, United States
Accession Number: 1939-007317
Categories: Mineralogy
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: 3 figs.
Source Note: abstract, p. 193, March 1936.
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2017, American Geosciences Institute. Reference includes data from Bibliography and Index of North American Geology, U. S. Geological Survey, Reston, VA, United States
Update Code: 1939
Close Modal

or Create an Account

Close Modal
Close Modal